# SDR ABXA9800894

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224359
- Condition: Cracked
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM AT STATION 996 CRACKED JUST BELOW LONGERON 18R.  REPAIRED FLOORBEAM IAW DC9 SRM 51-30-5, 51-30-1 AND ABX SSRM DRAWING K05019.
